International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"A Self-Adaptive Parallel Encryption Algorithm Based on Discrete 2D-Logistic Map"
written by Jing Wang, Guoping Jiang,
published by International Journal of Modern Nonlinear Theory and Application, Vol.2 No.1A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] SPRING: a novel parallel chaos-based image encryption scheme
Nonlinear Dynamics, 2018
[2] Efficient Method to Secure the Information Contents of an Image–A Parallel Approach
2018
[3] Reliable Biometric Data Encryption Using Chaotic Map
International Journal of Advanced Research in Computer and Communication Engineering, 2015
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top